A Minkowski type inequality for hypersurfaces in the Anti-deSitter-Schwarzschild manifold

Simon Brendle Stanford University Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10034

Communications on Pure and Applied Mathematics , 69, (1), 124-144, 2016.1
We prove a sharp inequality for hypersurfaces in the ndimensional Anti-deSitter-Schwarzschild manifold for general $n \ge  3$. This inequality generalizes the classical Minkowski inequality [19] for surfaces in the three dimensional Euclidean space. The proof relies on a new monotonicity formula for inverse mean curvature flow, and uses a geometric inequality established in [4].
Minkowski type inequality, hypersurfaces, Anti-deSitter-Schwarzschild manifold
[ Download ] [ 2016-08-20 17:58:24 uploaded by mutaowang ] [ 351 downloads ] [ 0 comments ]
@inproceedings{simon2016a,
  title={A Minkowski type inequality for hypersurfaces in the Anti-deSitter-Schwarzschild manifold},
  author={Simon Brendle, Pei-Ken Hung, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820175824273381338},
  booktitle={Communications on Pure and Applied Mathematics },
  volume={69},
  number={1},
  pages={124-144},
  year={2016},
}
Simon Brendle, Pei-Ken Hung, and Mu-Tao Wang. A Minkowski type inequality for hypersurfaces in the Anti-deSitter-Schwarzschild manifold. 2016. Vol. 69. In Communications on Pure and Applied Mathematics . pp.124-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820175824273381338.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved